# SDR DALA1201169224

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 31,041 hours, 21,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND TAILCONE SLIDE QUICK RELEASE TOGGLES AND MANUAL INFLATION HANDLE AND CABLE IMPROPERLY INSTALLED.  MAINTENANCE CORRECTLY REINSTALLED QUICK RELEASE TOGGLES, STOWED AND ROUTED MANUAL INFLATION HANDLE AND CABLE AND CHECKED AFT SLIDE INSTALLATION PER OPERATION 7008.  AIRCRAFT OKAY FOR SERVICE.  RII COMPLETED.
